# SDR 2004FA0000752

- Difficulty date: September 3, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N7487M
- Make and model: Cessna 175
- Aircraft serial: 55787
- Engine: Lyc O360A1D
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Engine Mount
- Part time: 3,951 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FUSELAGE UPPER ENGINE MOUNT BRACKETS WERE DISCOVERED TO BE CRACKED AT MOUNTING HOLES.  PN 0513132-11 FOR UPPER LT AND UPPER RT.  NEW REPLACEMENT PARTS WERE NOTED TO BE SLIGHTLY THICKER AND MADE FROM SAME MATERIAL.  SUGGEST ENGINE MOUNT REMOVAL FOR INSPECTION PERIODICALLY.
